Kentucky, 2014Winter Storm in Kentucky, February 14 to 15, 2014
February 14 to 15, 2014 · NWS ILN · 12 events in 12 counties and zones
A strong upper-level disturbance moved through the Ohio Valley Friday evening, February 14th, ending on Saturday morning, February 15th. Surface low pressure crossed east across the state of Kentucky at the same time, allowing for an extended period of snow to develop.
Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper-level disturbance moved through the Ohio Valley Friday evening, February 14th, ending on Saturday morning, February 15th. Surface low pressure crossed east across the state of Kentucky at the same time, allowing for an extended period of snow to develop.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Feb 14, 6:44 PM EST, 16 minutes earlier.
Area forecast discussion, Feb 14, 6:44 PM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EST FRI FEB 14 2014
.SYNOPSIS...
A CLIPPER SYSTEM WILL BRING SNOW TO THE OHIO VALLEY INTO TONIGHT.
A WEAKER SYSTEM WILL BRING ANOTHER CHANCE OF SNOW SATURDAY NIGHT.
TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE WEEKEND AND WILL
BEGIN TO MODERATE EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A CLIPPER SYSTEM IS SPREADING SNOW ACROSS OUR AREA THIS AFTERNOON.
AN INITIAL BAND OF FRONTOGENETIC SNOW HAS BEEN SHIFTING NORTHEAST
BRINGING A QUICK ONE HALF TO ONE INCH OF SNOW TO OUR CENTRAL
ZONES. THE MAIN AREA OF SNOW WITH THE BEST LIFT IS BEGINNING TO
SPREAD EASTWARD ACROSS THE CINCINNATI AREA NORTHWARD TO DAYTON.
THIS SNOW WILL BECOME HEAVY AT TIMES DURING THE LATE AFTERNOON AND
EARLY EVENING WITH OVER AN INCH OF SNOW AN HOUR RATES POSSIBLE
MAINLY SOUTH OF THE INTERSTATE 70 CORRIDOR. STORM TOTAL OF 4 TO 6
INCHES OF SNOWFALL WILL BE LIKELY IN SOUTHEAST INDIANA...NORTHERN
KENTUCKY...AND OHIO COUNTIES ALONG AND A COUNTY NORTH OF THE OHIO
RIVER. 2 TO 4 INCHES OF SNOW IS EXPECTED NORTH OF THE CINCINNATI
METRO AREA AND SOUTH OF INTERSTATE 70. LIGHTER AMOUNTS OF SNOW ARE
EXPECTED FARTHER NORTH...WITH UNDER AN INCH EXPECTED ACROSS THE
NORTHERN ZONES INCLUDING AUGLAIZE...MERCER...HARDIN COUNTIES. WILL
CONTINUE ALL HEADLINES THAT ARE CURRENTLY IN PLACE FOR THIS
SYSTEM.
THE AXIS OF THE SURFACE LOW OF THE CLIPPER WILL BE EAST OF OUR
AREA BY THE LATE EVENING WHICH WILL BRING A GRADUAL END TO SNOW
FROM EAST TO WEST ACROSS OUR AREA DURING THIS TIME PERIOD. SNOW IS
EXPECTED TO END IN THE WESTERN ZONES BEFORE MIDNIGHT...AND A FEW
HOURS AFTER MIDNIGHT ACROSS THE EASTERN ZONES.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
WEAK HIGH PRESSURE WILL SLIDE EAST ACROSS THE AREA ON SATURDAY
BEFORE ANOTHER SYSTEM ARRIVES SATURDAY NIGHT. THIS NEXT CLIPPER IS
FORECAST TO WEAKEN AS IT MOVES INTO OUR REGION...WHICH WILL LESSEN
THE TOTAL SNOWFALL POTENTIAL AND IMPACTS TO OUR AREA. CURRENT
FORECAST CURRENTLY HAS MAINLY UNDER ONE INCH OF SNOWFALL FORECAST
FOR SATURDAY NIGHT.
ANOTHER WEAK AREA OF HIGH PRESSURE WILL PASS ACROSS THE REGION ON
SUNDAY AND WILL SHIFT EAST OF OUR AREA BY SUNDAY NIGHT.
WITH THE BACK TO BACK CLIPPERS AND WEAK SHOTS OF COLDER AIR BEHIND
THEM BETWEEN NOW AND SUNDAY MORNING...TEMPERATURES ARE EXPECTED TO
REMAIN BELOW NORMAL THROUGHOUT THE SHORT TERM PERIODS.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
A ZONAL FLOW PATTERN WILL SET UP ACROSS THE CONUS THROUGH THE MIDDLE
PART OF NEXT WEEK. THE 12Z GFS REMAINS MORE PROGRESSIVE WITH THE
NEXT SYSTEM FOR MONDAY INTO MONDAY NIGHT. MEANWHILE...THE 12Z ECMWF
AND 12Z CMC ALLOW FOR A DEEPER SURFACE LOW TO DEVELOP AND LIFT UP
ACROSS THE EASTERN GREAT LAKES MONDAY NIGHT INTO TUESDAY. GIVEN THE
ZONAL FLOW...WILL TREND A BIT MORE TOWARD THE FASTER GFS SOLUTION
AND BRING HIGHER POPS INTO THE WEST THROUGH THE AFTERNOON ON MONDAY
AND THEN WORK THEM EAST ACROSS OUR AREA MONDAY EVENING. IT LOOKS
LIKE PCPN WILL BE PRIMARILY RAIN ACROSS OUR SOUTH WITH A SNOW TO
RAIN/SNOW MIX ACROSS OUR NORTH.
THE FORECAST BECOMES MORE MUDDLED THROUGH THE MID TO LATER PART OF
NEXT WEEK AS THERE IS QUITE A BIT OF DISAGREEMENT ON THE TIMING AND
PLACEMENT OF A WARM FRONT THAT WILL LIFT UP ACROSS THE REGION
WEDNESDAY INTO THURSDAY. THE ECMWF IS STRONGER THAN THE GFS WITH THE
STRENGTH OF THE ASSOCIATED SURFACE LOW THAT WILL MOVE UP INTO THE
WESTERN GREAT LAKES THURSDAY INTO THURSDAY NIGHT AND THERE IS QUITE
A RANGE IN THE GFS ENSEMBLE MEMBERS WITH THIS FEATURE TOO. WILL NOT
MAKE TOO MANY CHANGES FROM THE ONGOING FORECAST DUE TO THE
UNCERTAINTIES. WILL KEEP SOME LOWER CHANCE POPS WORKING UP ACROSS
THE AREA WEDNESDAY INTO WEDNESDAY NIGHT WITH THE WARM FRONT. IT
DOES LOOK LIKE A DECENT CHANCE FOR PCPN THEN SOMETIME IN THE
THURSDAY AFTERNOON TO THURSDAY NIGHT TIME FRAME AS A COLD FRONT GETS
DRAGGED DOWN TOWARD OUR AREA. DUE TO THE TIMING/STRENGTH DIFFERENCES
THOUGH...WILL KEEP POPS IN CHANCE CATEGORY ATTM. THERE IS ALSO THE
POSSIBILITY OF SOME THUNDER DEVELOPMENT AHEAD OF THIS FRONT IF WE
ARE ABLE TO GET ENOUGH ARM AIR/INSTABILITY TO ADVECT UP THIS WAY BUT
CONFIDENCE IS NOT HIGH ENOUGH AT THIS POINT TO MENTION IN THE
FORECAST. TEMPERATURES WILL ALSO BE DEPENDENT ON THE TIMING OF THE
WARM FRONT AND THE STRENGTH OF THE WARM PUSH AHEAD OF THE LOW. WILL
GENERALLY GO WITH A BLEND OF THE WARMER ECMWF/COOLER GFS THROUGH THE
LATER PART OF THE LONG TERM. IT DOES LOOK LIKE WE SHOULD BE WARM
ENOUGH TO ALLOW FOR PCPN TO BE ALL RAIN.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
TAF SITES ARE IN THE MIDST OF ANOTHER SNOW EVENT. VISIBILITIES
WILL STAY AS LOW AS VLIFR FOR THE NEXT COUPLE HOURS...WITH
CEILINGS IFR. LOW PRESSURE OVER KENTUCKY WILL GRADUALLY MOVE EAST
AND CONDITIONS MAY IMPROVE TO MVFR FROM WEST TO EAST AS SNOW
DIMINISHES. WINDS WILL INCREASE AS SNOW ENDS BEHIND THE LOW...WITH
GUSTS OVER 20 KNOTS OUT OF THE NORTH.
FOR SATURDAY...EXPECT MVFR CEILINGS TO PERSIST IN RESIDUAL LOW
LEVEL MOISTURE.
OUTLOOK...MVFR CIGS AND MVFR/IFR VSBYS POSSIBLE LATE SATURDAY
NIGHT AND SUNDAY MORNING AS WELL AS MONDAY EVENING AND OVERNIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 2 AM EST SATURDAY FOR OHZ060>065-
074.
WINTER STORM WARNING UNTIL 2 AM EST SATURDAY FOR OHZ070>073-
077>082-088.
KY...WINTER STORM WARNING UNTIL 2 AM EST SATURDAY FOR KYZ089>100.
IN...WINTER WEATHER ADVISORY UNTIL 2 AM EST SATURDAY FOR INZ050-058-
059.
WINTER STORM WARNING UNTIL 2 AM EST SATURDAY FOR INZ066-
073>075-080.
&&
SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...CONIGLIOHazardous weather outlook, Feb 14, 4:10 PM EST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EST FRI FEB 14 2014
OHZ026-034-035-042>046-051>056-152115-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
410 PM EST FRI FEB 14 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SNOW TO THE AREA
THIS EVENING WITH SNOW ACCUMULATIONS OF ONE TO LOCALLY 2 INCHES
POSSIBLE. WIND CHILLS LATE TONIGHT ARE EXPECTED TO DROP TO BETWEEN
ZERO AND TEN BELOW ZERO.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WIND CHILLS EARLY SATURDAY MORNING ARE EXPECTED TO BE BETWEEN
ZERO AND TEN BELOW ZERO. ANOTHER UPPER LEVEL DISTURBANCE WILL
BRING A CHANCE OF SNOW AND LIGHT ACCUMULATIONS SATURDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
INZ050-058-059-OHZ060>065-074-152115-
WAYNE-FAYETTE IN-UNION IN-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-HOCKING-
410 PM EST FRI FEB 14 2014
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM EST SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
WIND CHILLS LATE TONIGHT ARE EXPECTED TO DROP TO BETWEEN ZERO AND
FIVE BELOW ZERO.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WIND CHILLS EARLY SATURDAY MORNING ARE EXPECTED TO BE BETWEEN
ZERO AND FIVE BELOW ZERO. ANOTHER UPPER LEVEL DISTURBANCE WILL
BRING A CHANCE OF SNOW AND LIGHT ACCUMULATIONS SATURDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-152115-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
410 PM EST FRI FEB 14 2014
...WINTER STORM WARNING IN EFFECT UNTIL 2 AM EST SATURDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
WIND CHILLS LATE TONIGHT ARE EXPECTED TO DROP TO AROUND ZERO.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WIND CHILLS EARLY SATURDAY MORNING ARE EXPECTED TO BE AROUND ZERO.
ANOTHER UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF SNOW AND
LIGHT ACCUMULATIONS SATURDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS
TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Feb 14, 6:28 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
628 PM EST FRI FEB 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM SNOW 2 WNW SPRINGFIELD 39.94N 83.84W
02/14/2014 M1.5 INCH CLARK OH DEPT OF HIGHWAYS
CORRECTED PRECIPITATION TYPE FROM EARLIER REPORT
&&
EVENT NUMBER ILN1401394
ASLLocal storm report, Feb 14, 6:29 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EST FRI FEB 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM SNOW MILAN 39.13N 85.13W
02/14/2014 M2.5 INCH RIPLEY IN PUBLIC
&&
EVENT NUMBER ILN1401395
ASLLocal storm report, Feb 14, 6:38 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
638 PM EST FRI FEB 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM SNOW 2 S WHITE OAK 39.18N 84.60W
02/14/2014 M2.0 INCH HAMILTON OH PUBLIC
&&
EVENT NUMBER ILN1401396
ASLLocal storm report, Feb 14, 6:39 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
639 PM EST FRI FEB 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM SNOW LAWRENCEBURG 39.09N 84.86W
02/14/2014 M2.0 INCH DEARBORN IN BROADCAST MEDIA
&&
EVENT NUMBER ILN1401397
ASLLocal storm report, Feb 14, 6:40 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
640 PM EST FRI FEB 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM SNOW RICHMOND 39.83N 84.89W
02/14/2014 M3.0 INCH WAYNE IN EMERGENCY MNGR
&&
EVENT NUMBER ILN1401398
ASLLocal storm report, Feb 14, 6:52 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
652 PM EST FRI FEB 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM SNOW 3 SSE GENNTOWN 39.42N 84.15W
02/14/2014 M3.6 INCH WARREN OH NWS EMPLOYEE
&&
EVENT NUMBER ILN1401399
ASLWinter Storm, Boone
- When
- February 14, 7:00 PM EST to February 15, 12:00 PM EST
- Where
- Boone forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.970, -84.728 (the zone’s center; the record gives no point)
The observer 2 miles south of Richwood and the Cincinnati airport both measured 3.8 inches of snow.
Winter Storm, Bracken
- When
- February 14, 7:00 PM EST to February 15, 12:00 PM EST
- Where
- Bracken forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 38.689, -84.090 (the zone’s center; the record gives no point)
Four and a half inches of snow fell on the south side of Brooksville.
Winter Storm, Campbell
- When
- February 14, 7:00 PM EST to February 15, 12:00 PM EST
- Where
- Campbell forecast zone
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.947, -84.380 (the zone’s center; the record gives no point)
The Fort Thomas Fire Department measured 4 inches of snow.
Winter Storm, Carroll
- When
- February 14, 7:00 PM EST to February 15, 12:00 PM EST
- Where
- Carroll forecast zone
- Reported by
- Public
- Coordinates
- 38.668, -85.124 (the zone’s center; the record gives no point)
A report from Carrollton indicated that 4 inches of snow had fallen.
Winter Storm, Gallatin
- When
- February 14, 7:00 PM EST to February 15, 12:00 PM EST
- Where
- Gallatin forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.757, -84.859 (the zone’s center; the record gives no point)
The observer from Glencoe measured 4 inches of snow.
Winter Storm, Grant
- When
- February 14, 7:00 PM EST to February 15, 12:00 PM EST
- Where
- Grant forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.649, -84.625 (the zone’s center; the record gives no point)
A spotter in Crittenden measured 6 inches of snow.
Winter Storm, Kenton
- When
- February 14, 7:00 PM EST to February 15, 12:00 PM EST
- Where
- Kenton forecast zone
- Reported by
- Public
- Coordinates
- 38.934, -84.533 (the zone’s center; the record gives no point)
A report from the Erlanger area indicated that 4 inches of snow had fallen.
Winter Storm, Lewis
- When
- February 14, 7:00 PM EST to February 15, 12:00 PM EST
- Where
- Lewis forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 38.532, -83.378 (the zone’s center; the record gives no point)
Just north of Vanceburg, 4.8 inches of snow was measured.
Winter Storm, Mason
- When
- February 14, 7:00 PM EST to February 15, 12:00 PM EST
- Where
- Mason forecast zone
- Reported by
- Public
- Coordinates
- 38.595, -83.824 (the zone’s center; the record gives no point)
Three miles west of Maysville, 4.8 inches of snow was measured.
Winter Storm, Owen
- When
- February 14, 7:00 PM EST to February 15, 12:00 PM EST
- Where
- Owen forecast zone
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.520, -84.828 (the zone’s center; the record gives no point)
The Owenton Fire Department measured 4.5 inches of snow.
Winter Storm, Pendleton
- When
- February 14, 7:00 PM EST to February 15, 12:00 PM EST
- Where
- Pendleton forecast zone
- Reported by
- 911 Call Center
- Coordinates
- 38.696, -84.360 (the zone’s center; the record gives no point)
In Falmouth, 4.5 inches of snow was measured.
Winter Storm, Robertson
- When
- February 14, 7:00 PM EST to February 15, 12:00 PM EST
- Where
- Robertson forecast zone
- Reported by
- Public
- Coordinates
- 38.519, -84.052 (the zone’s center; the record gives no point)
Just west of Sardis, 5 inches of snow fell.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Illinois, February 14, 20141 death · 1 event
- Winter Storm and Winter Weather in Ohio, February 14 to 15, 201423 events
- Wildfire in Arkansas, February 14, 2014$25,000 · 1 event
- Heavy Snow and High Wind in Montana, February 14 to 17, 201463 kt wind · 20 events
- High Surf in Hawaii, February 14, 201412 events
- Winter Storm and Winter Weather in Indiana, February 14 to 15, 20148 events
- Heavy Snow and Winter Weather in West Virginia, February 14 to 15, 20148 events
- Heavy Snow in Indiana, February 14, 20146 events
- Winter Weather in Idaho, February 14 to 15, 20144 events
- Winter Storm and High Wind in Wyoming, February 14 to 15, 201470 kt wind · 4 events
- Winter Weather in Montana, February 14 to 15, 20144 events
- Winter Weather in Illinois, February 14, 20144 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 500156, 500157, 500158, 500159, 500160, 500161, 500162, 500163, 500164, 500165, 500166, 500167.